MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-152R
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported this unit had a missed alarm and they would like to send in the log files for review.According to the customer, the missed alarm happened around 7:30 to 9:30pm but she is not sure exactly what time.She is going to find out the timestamp and which alarm was missed (ie: (b)(6).There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2024 a phone call was made in an attempt to gather device information; a voice mail was left for nikki to call me back with this information.Attempt # 2: (b)(6) 2024 a phone call was made in an attempt to gather device information; a voice mail was left for nikki to call me back with this information.Attempt # 3: (b)(6) 2024 a phone call was made in an attempt to gather device information; a voice mail was left for nikki to call me back with this information.
 
Event or Problem Description
The customer reported this unit had a missed alarm and they would like to send in the log files for review.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported this unit had a missed alarm and they would like to send in the log files for review.According to the customer, the missed alarm happened around 7:30 to 9:30pm but she is not sure exactly what time.She is going to find out the timestamp and which alarm was missed (ie: brady, tachy, asystole etc.).There was no patient injury reported.Investigation summary: a review of the logs provided by the customer showed that all alarms had been turned off "all alarms off" which caused alarms to be suppressed.The reported issue was due to user error (due to incorrect alarm settings).Nihon kohden's technical support (nk ts) tech provided the customer with education on resolving the issue and no further issues have been reported since.The following fields are not available (n/a) to this report: h4 device manufacturer date additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow up, what type? h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21020016
Report Number8030229-2024-04597
Device Sequence Number15736541
Product Code MHX
UDI-Device Identifier04931921002056
UDI-Public(01)04931921002056
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-152R
Device Catalogue NumberCU-152R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown